×

zbMATH — the first resource for mathematics

A Hausdorff topology for the closed subsets of a locally compact non- Hausdorff space. (English) Zbl 0106.15801

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. L. Kelley, General topology, Van Nostrand, New York, 1955. · Zbl 0066.16604
[2] Ernest Michael, Topologies on spaces of subsets, Trans. Amer. Math. Soc. 71 (1951), 152-182. · Zbl 0043.37902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.